MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012582-26
Health Effect - Clinical Codes Death (1802); No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported device operates differently than expected (failure to seal the perforation) appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The other two graftmaster devices (3.5 x 16, and 4.0 x 19 mm) are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that this was a procedure to treat the patient with an acute, ongoing myocardial infarction whose health was declining prior to use of the graftmaster stent.Three graftmasters, (sizes 3.5 x 16, 4.0 x 19, and 4.0 x 26 mm) were implanted to treat the coronary perforation in the right coronary artery (rca), but these were not large enough to seal the perforation.The perforation was discovered to be larger than initially anticipated/ visualized angiographically, but a larger graftmaster size was not available.The perforation was unable to be sealed.The patient expired from suspected cardiac tamponade.In the opinion of the physician, use of the graftmasters did not cause or contribute to the patient death.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7429684
Report Number2024168-2018-02764
Device Sequence Number16657369
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number1012582-26
Device Lot Number6051141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: GRAFTMASTER (3.5X16, 4.0X19)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight77